I would like to replace metoprolol with less side effects?

Question is Closed Report Mark as Favorite

Answers (1)

2 Apr 2010

My doctor originally prescribed me bystolic which was a newer beta blocker med out that he said is known to have less side effects than most, I was on it with success when he gave me samples to try but my insurance won't pay for it since it's so new but I'm not sure what side effects you are experiencing from metoprolol. It's been fine fo me so far after a lttle over 2 months on it

Votes: +0
itsmetoo2 2 Apr 2010

You can always appeal the insurance decision. Yoou need to have documention that nothing else that is covered works. Then with that and a letter from your doctor your insurance can give special permission for you to have this medication covered.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Side effects of metoprolol - my blood pressure has increased and heart rate has dropped?

Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...

1 answer 18 Jan 2010

Is hair loss a side effect of metoprolol?

Taking metoprolol 50mg x2 daily for about 7months my hair is thinning almost bald on sides could this be a side effect of this medication

1 answer 13 Dec 2010

Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?

Following a heart valve replacement 18 mos. ago, my meds were changed. The only new prescription I am taking is Metoprolol TAR, 50mg daily. Since ...

2 answers 5 Sep 2011

High Blood Pressure - Metoprolol Tartrate ... side effects ??

Was taking 50mg metroprolol tartate (1) nightly, cut it in 1/2 now. Side effects are Always tired, swelling of feet/legs (maybe other ...

1 answer 30 Aug 2013